Heng Huat Chan
Heng Huat Chan
Подтвержден адрес электронной почты в домене nus.edu.sg
Название
Процитировано
Процитировано
Год
Domb's numbers and Ramanujan–Sato type series for 1/π
HH Chan, SH Chan, Z Liu
Advances in Mathematics 186 (2), 396-410, 2004
1252004
Ramanujan's series for 1/π: a survey
ND Baruah, BC Berndt, HH Chan
The American Mathematical Monthly 116 (7), 567-587, 2009
1132009
On Ramanujan's cubic continued fraction
HH Chan
Acta Arithmetica 73 (4), 343-355, 1995
951995
Ramanujan-Göllnitz-Gordon Continued Fraction
HH Chan, SS Huang
The Ramanujan Journal 1 (1), 75-90, 1997
691997
Rational analogues of Ramanujan's series for 1/π
HH Chan, S Cooper
Mathematical Proceedings of the Cambridge Philosophical Society 153 (2), 361-383, 2012
612012
RAMANUJAN'S CLASS INVARIANT λn AND A NEW CLASS OF SERIES FOR 1/π
HH Chan, WC Liaw, V Tan
Journal of the London Mathematical Society 64 (1), 93-106, 2001
592001
On Ramanujan's cubic transformation formula for 2F1(1/3, 2/3; 1; z)
HH Chan
Mathematical Proceedings of the Cambridge Philosophical Society 124 (2), 193-204, 1998
541998
New analogues of Ramanujan's partition identities
HH Chan, PC Toh
Journal of Number Theory 130 (9), 1898-1913, 2010
532010
Ramanujan and the Modular j-Invariant
BC Berndt, HH Chan
Canadian Mathematical Bulletin 42 (4), 427-440, 1999
521999
New analogues of Clausenʼs identities arising from the theory of modular forms
HH Chan, Y Tanigawa, Y Yang, W Zudilin
Advances in Mathematics 228 (2), 1294-1314, 2011
512011
Explicit evaluations of the Rogers-Ramanujan continued fraction
BC Berndt, HH Chan, LC Zhang
Journal fur die Reine und Angewandte Mathematik 480, 141-160, 1996
511996
Some values for the Rogers-Ramanujan continued fraction
BC Bernd, HH Chan
Canadian Journal of Mathematics 47 (5), 897-914, 1995
501995
The Rogers–Ramanujan continued fraction
BC Berndt, HH Chan, SS Huang, SY Kang, J Sohn, SH Son
Journal of computational and applied mathematics 105 (1-2), 9-24, 1999
491999
NEW REPRESENTATIONS FOR APÉRY‐LIKE SEQUENCES
HH Chan, W Zudilin
Mathematika 56 (1), 107-117, 2010
482010
Congruences satisfied by Apéry-like numbers
HH Chan, S Cooper, F Sica
Int. J. Number Theory 6 (1), 89-97, 2010
462010
Powers of theta functions
HH Chan, S Cooper
Pacific Journal of Mathematics 235 (1), 1-14, 2008
452008
Ramanujan's class invariants and cubic continued fraction
BC Berndt, HH Chan, LC Zhang
Acta Arithmetica 73 (1), 67-85, 1995
451995
Legendre polynomials and Ramanujan-type series for 1/π
HH Chan, J Wan, W Zudilin
Israel Journal of Mathematics 194 (1), 183-207, 2013
422013
The Apéry numbers, the Almkvist-Zudilin numbers and new series for
HH Chan, H Verrill
Mathematical Research Letters 16 (3), 405-420, 2009
382009
On Ramanujan's quartic theory of elliptic functions
BC Berndt, HH Chan, WC Liaw
Journal of Number Theory 88 (1), 129-156, 2001
382001
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20